Kentucky, 2023

Tornadoes and Flash Flooding in Kentucky, August 12, 2023

August 12, 2023 · NWS PAH · 8 events in 4 counties and zones

Clusters of strong thunderstorms over southeast Missouri and northwest Tennessee merged into a complex of severe thunderstorms over southwest Kentucky. Widespread damaging winds and a couple of isolated tornadoes accompanied the storms along the Tennessee border from Fulton and Hickman Counties eastward into south Graves County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$260,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

Clusters of strong thunderstorms over southeast Missouri and northwest Tennessee merged into a complex of severe thunderstorms over southwest Kentucky. Widespread damaging winds and a couple of isolated tornadoes accompanied the storms along the Tennessee border from Fulton and Hickman Counties eastward into south Graves County. Rainfall amounts ranging from 1 to 3 inches occurred across portions of western Kentucky. This included Fulton, Hickman, Graves, and Calloway counties. Much of this rain fell within 30 minutes to 1 hour. The storms weakened as they moved east across the Murray area, where heavy rain and street flooding was the main impact. The storms fed on a southwest wind flow of strongly unstable air. The most unstable air was slightly elevated, characterized by most-unstable layer capes around 2500 j/kg. Rather strong westerly mid-level winds around 40 knots provided sufficient vertical shear for this organized severe weather episode. The storms occurred ahead of a cold front that trailed southwest across the Ozarks from a low pressure center over the Great Lakes region. A subtle 500 mb shortwave in the west-northwest flow aloft aided the storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Aug 12, 5:18 AM CST, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 12, 5:18 AM CST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
618 AM CDT Sat Aug 12 2023

.UPDATE...
Updated aviation section for 12z taf issuance

&&

.SHORT TERM...(Today through Monday night)
Issued at 345 AM CDT Sat Aug 12 2023

The main concern in the short term is the potential for scattered
showers and thunderstorms through the period, including the chance
for strong/severe storms and locally heavy rainfall that could
lead to localized flash flooding, the latter in particular Sunday
night. Forecast confidence is lower than average given the nature
of the convective activity and the lack of agreement among the
forecast models.

Early this Saturday morning, shower and thunderstorm activity was
common from central Illinois back across northern Missouri. Given
the southeastward trajectory of this activity, it's likely to make
it into at least northern portions of the forecast area around
daybreak. Despite the still respectable low level instability for
this time of day, a rather strong 850-700 mb capping inversion
observed in mesoanalysis data and RAP13 forecast soundings may act
to weaken the activity somewhat as it progresses into the forecast
area. However, it's hard to say how quickly and to what degree
this will occur, so we remain vigilant to the potential for
strong/severe storms, particularly in/near the current Severe
Thunderstorm Watch area. Localized pockets of damaging wind gusts
would seem to be the greatest concern at this point.

The evolution of the remnants of the morning complex will have a
significant influence on how the rest of the day unfolds, and that
is far from certain at this point. Outflow from the morning
activity may assist in focusing new development along and south
of the boundary by afternoon, which would likely put the greatest
chance of afternoon activity over western Kentucky. Further west,
the cap may be too strong to initiate any new activity,
especially across southeast Missouri. However, I am not at all
confident as to how things will unfold as there are too may
uncertainties at this point that could effect a variety of
outcomes.

It does appear that much of tonight may largely turn out dry
before energy approaching from the west increases the potential
for showers and thunderstorms initially across southeast Missouri
Sunday morning, and then across the rest of the region by Sunday
afternoon and into Sunday night. By far the best chance of showers
and thunderstorms through the weekend appears to arrive Sunday
night as upper level energy combines with the approach of a cold
frontal boundary. While strong/severe storms will once again be
possible, the threat for flash flooding from locally heavy
rainfall will also be elevated, with much of the forecast area
outlooked in a slight risk in both the SPC/WPC Day 2 outlooks.

By Monday, remnant shower and thunderstorm activity from Sunday
night looks to gradually taper off through the morning. With the
cold frontal boundary still to make complete passage through the
area, the chance for additional activity cannot be ruled out by
afternoon. However, the degree to which that occurs will largely
be influenced by the amount of remnant sky cover and it's impact
on further destabilization later in the day. At this point, it
would appear the greatest potential for any renewed activity would
be across western Kentucky in the afternoon.

With all the uncertainty around convective potential, the
temperature forecast is just about as unclear through the weekend.
Depending on the degree of sunshine later today, some locations
may see heat index values approaching Heat Advisory criteria with
highs around 90 degrees and dew points well into the 70s. However,
that's a call best saved for the last minute given the lower
forecast confidence. Highs should trend down into the
middle/upper 80s on Sunday and then the lower/middle 80s by
Monday. Lows in the 70s are forecast the next couple of nights.

.LONG TERM...(Tuesday through Friday)
Issued at 345 AM CDT Sat Aug 12 2023

In the wake of Monday's frontal passage, high pressure is forecast
to build into the region from the Plains. This will result in a
much needed break from not only the recurrent intervals of storm
activity, but also the heat and humidity. In fact, highs are only
forecast to reach the middle to upper 70s on Tuesday before
rebounding back into the 80s later in the week. Lows through the
period should range through the 60s, with some upper 50s possible
Tuesday night. Much of the period should be dry, but some models
would suggest a brief chance Thursday into Thursday night with
another frontal passage. However, given the lack of model
agreement, the forecast in the long term remains dry at this
time.

&&

.AVIATION...
Issued at 618 AM CDT Sat Aug 12 2023

A line of thunderstorms over southern Illinois early this morning
will sink slowly south and east. All taf sites will have a mention
of thunder early this morning. There will also be some patchy mvfr
fog, with possibly brief ifr.

Some mvfr cigs will occur this morning, especially where
thunderstorms produce brief moderate to heavy rain. Otherwise, vfr
conditions are expected much of the day. Winds will be southwest at
5 to 10 kt.

Another round of convection is possible later today or tonight, but
the potential is too low to specifically mention in the tafs. Some
mvfr fog may form again overnight. Winds will be light.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...RJP
LONG TERM...RJP
AVIATION...MY
Hazardous weather outlook, Aug 12, 3:03 AM CST, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
403 AM CDT Sat Aug 12 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-131000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
403 AM CDT Sat Aug 12 2023 /503 AM EDT Sat Aug 12 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Scattered thunderstorms are forecast today. A few of the storms
may be strong to severe with large hail and damaging wind gusts
the main concerns.

Heat index values of 100 to 105 degrees are forecast this
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Additional rounds of thunderstorms are expected Sunday and Sunday
night, and possibly lingering into Monday. Some of these storms
could be strong to severe, with damaging wind gusts and large hail
the main hazards.

Thunderstorms may produce heavy rain and localized flash flooding
issues late Sunday night into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed over the weekend, particularly
late Sunday afternoon into Sunday night.

RJP/CW

In the hours before

Special weather statement, Aug 12, 6:40 AM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Paducah KY
740 AM CDT Sat Aug 12 2023

ILZ092-MOZ111-112-121315-
Alexander IL-Scott MO-Mississippi MO-
740 AM CDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southern Alexander,
northern Mississippi and central Scott Counties through 815 AM CDT...

At 740 AM CDT, Doppler radar was tracking a strong thunderstorm near
Benton, moving southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Horseshoe Lake Conservation Area around 750 AM CDT.
  Bertrand around 755 AM CDT.
  Charleston around 800 AM CDT.

Other locations in the path of this storm include Cairo and Wyatt.

This includes the following highways...
 Interstate 57 in Missouri between Mile Markers 4 and 21.
 Interstate 55 between Mile Markers 73 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3712 8967 3721 8948 3697 8911 3680 8940
TIME...MOT...LOC 1240Z 312DEG 33KT 3708 8949

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RJP
Local storm report, Aug 12, 6:59 AM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
759 AM CDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     Hail             6 E Benton              37.10N 89.45W
08/12/2023  M0.75 inch       Scott              MO   Trained Spotter

&&
Special weather statement, Aug 12, 7:05 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Paducah KY
805 AM CDT Sat Aug 12 2023

KYZ007-008-010-011-121330-
Marshall KY-Crittenden KY-Lyon KY-Livingston KY-
805 AM CDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of south central
Crittenden, southeastern Livingston, north central Marshall and
western Lyon Counties through 830 AM CDT...

At 804 AM CDT, Doppler radar was tracking a strong thunderstorm near
Calvert City, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Calvert City around 810 AM CDT.

Other locations in the path of this storm include Eddyville.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 26 and 43.
 Interstate 69 in Kentucky between Mile Markers 68 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3704 8847 3722 8840 3716 8803 3715 8802
      3691 8810
TIME...MOT...LOC 1304Z 287DEG 16KT 3712 8836

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RJP
Special weather statement, Aug 12, 7:13 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Paducah KY
813 AM CDT Sat Aug 12 2023

ILZ090-094-KYZ004>008-121345-
Massac IL-Pope IL-Marshall KY-McCracken KY-Ballard KY-Graves KY-
Livingston KY-
813 AM CDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southeastern Massac,
southern Pope, southwestern Livingston, northwestern Marshall, east
central Ballard, McCracken and northeastern Graves Counties through
845 AM CDT...

At 812 AM CDT, Doppler radar was tracking a strong thunderstorm over
Barkley Regional Airport, or near Lone Oak, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Paducah, Lone Oak and Brookport around 820 AM CDT.

Other locations in the path of this storm include Reidland and
Ledbetter.

This includes the following highways...
 Interstate 24 in Kentucky between Mile Markers 1 and 21.
 Interstate 24 in Illinois near Mile Marker 38.
 Interstate 69 in Kentucky near Mile Marker 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3700 8887 3717 8880 3709 8837 3681 8848
TIME...MOT...LOC 1312Z 288DEG 30KT 3706 8875

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RJP
Special weather statement, Aug 12, 7:23 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Paducah KY
823 AM CDT Sat Aug 12 2023

ILZ092-KYZ001>004-MOZ110>112-114-121400-
Alexander IL-Carlisle KY-Ballard KY-Fulton KY-Hickman KY-Stoddard MO-
New Madrid MO-Scott MO-Mississippi MO-
823 AM CDT Sat Aug 12 2023

...Strong thunderstorms will impact portions of southeastern
Alexander, western Fulton, Carlisle, northern Hickman, southern
Ballard, Mississippi, southeastern Scott, northeastern New Madrid and
southeastern Stoddard Counties through 900 AM CDT...

At 823 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cairo to near Miner to near Morehouse.
Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Wickliffe, Wyatt and Anniston around 835 AM CDT.
  East Prairie around 840 AM CDT.

Other locations in the path of these storms include Farrenburg,
Matthews, Bardwell, New Madrid, Lilbourn, Big Oak Tree State Park,
Hunter-Dawson State Historic Site, Towosahgy State Historic Site,
Howardville and Dorena.

This includes the following highways...
 Interstate 57 in Illinois between Mile Markers 1 and 4.
 Interstate 57 in Missouri between Mile Markers 1 and 21.
 Interstate 55 between Mile Markers 40 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3688 8980 3689 8954 3708 8919 3707 8917
      3709 8916 3699 8883 3678 8882 3650 8922
      3650 8965
TIME...MOT...LOC 1323Z 328DEG 22KT 3699 8921 3684 8950 3685 8974

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RJP
Special weather statement, Aug 12, 7:52 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Paducah KY
852 AM CDT Sat Aug 12 2023

KYZ016-017-021-022-121430-
Muhlenberg KY-Todd KY-Christian KY-Hopkins KY-
852 AM CDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southern Muhlenberg,
northern Christian, northern Todd and southeastern Hopkins Counties
through 930 AM CDT...

At 852 AM CDT, Doppler radar was tracking a strong thunderstorm near
Nortonville, or 10 miles east of Dawson Springs, moving southeast at
35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Nortonville around 855 AM CDT.
  Crofton around 900 AM CDT.

Other locations in the path of this storm include Weir.

This includes the following highways...
 Interstate 69 in Kentucky between Mile Markers 93 and 107.
 Western Kentucky Parkway between Mile Markers 39 and 42.
 Pennyrile Parkway between Mile Markers 18 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3711 8691 3709 8690 3707 8695 3706 8705
      3704 8706 3696 8737 3702 8771 3714 8768
      3716 8770 3722 8767 3724 8692 3723 8692
      3721 8690 3719 8691 3718 8689 3718 8692
      3714 8693 3711 8689
TIME...MOT...LOC 1352Z 293DEG 32KT 3715 8751

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SP

The radar

The Paducah radar (KPAH), 67 km away, was scanning. The volume nearest the first event began at 13:57 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 2 tornado, 2 flash flood. Local standard time, as filed.

Tornado, Fulton

When
August 12, 7:56 AM CST to 7:58 AM CST
Where
Fulton County, 0.94 mi W of Hickman to 0.56 mi SSE of Hickman
Rating
EF1
Path length
1.25 mi
Path width
350 yd
Property damage
$60,000
Reported by
NWS Storm Survey
Coordinates
36.568, -89.197

This EF-1 tornado began near the center of Hickman, in the Terrace Drive and Sunset Street area. Damage to trees and power lines occurred in this neighborhood. This tornado tracked to the east-southeast, with more tree damage on Bayou Street and Johnson Lane. A large tree fell onto a home on Myron Cory Drive. The tornado crossed Kentucky 125 and proceeded to 7th Street, where the most significant cluster of damage occurred with several trees uprooted, portions of a few trees snapped, and power line damage. One of the trees fell onto a car. The storm was at its peak width around Kentucky 125 and 7th Street. Additional damage to trees occurred on Nelson Street and Harrison Street. The damage path ended at this point, with the tornado lifting after moving into open areas east of Nelson Street. Peak winds were estimated near 105 mph.

Thunderstorm Wind, Fulton

When
August 12, 8:00 AM CST to 8:08 AM CST
Where
Fulton County, 2 mi SE of Hickman to 2 mi SW of Cayce
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
36.550, -89.154

Trees were blocking sections of Highway 125 near and southeast of Hickman. Several trees were down southwest of Cayce. There was minor structural damage in this part of Fulton County, mostly roofs off outbuildings.

Thunderstorm Wind, Hickman

When
August 12, 8:06 AM CST to 8:12 AM CST
Where
Hickman County, Moscow to 4 mi E of Clinton
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Department of Highways
Coordinates
36.620, -89.030

The Kentucky Transportation cabinet reported numerous trees were down across Hickman County. Quite a few trees were down on Highway 239 near the Fulton County line. Trees were also down along Kentucky Highways 58 and 1708 east of Clinton.

Thunderstorm Wind, Fulton

When
August 12, 8:08 AM CST to 8:15 AM CST
Where
Fulton County, 7 mi W of Fulton to Fulton
Measured
56 kt (64 mph) estimated gust
Property damage
$50,000
Reported by
Trained Spotter
Coordinates
36.520, -88.996

A large tree was down, blocking Highway 116 west of Fulton. The tree brought down power lines. Trees were also down on Highway 166 west of Fulton. The city of Fulton had significant tree damage. Roofs were off outbuildings around the county.

Tornado, Hickman

When
August 12, 8:13 AM CST to 8:16 AM CST
Where
Hickman County, 3.03 mi S of Beelerton to 1.79 mi SE of Beelerton
Rating
EF1
Path length
2.47 mi
Path width
275 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
36.556, -88.873

This EF-1 tornado began with a cluster of damage along Kentucky 307 just south of Johnson Rd, including on Bizzle Road and Laine Road. Around two dozen trees were blown down, and a grain bin was destroyed on Laine Road. This was the strongest and widest portion of the tornado track. The tornado proceeded northeastward, with damage to a portion of a tree line south of Johnson Road. Large branches and smaller limbs were found on Rushton Road and Kentucky 1529. A tree fell on a house along Highway 1529. A large section of a tree fell onto a home on Wilson Road. The tornado appeared to have lifted shortly after crossing Wilson Road. Peak winds were estimated near 105 mph.

Thunderstorm Wind, Graves

When
August 12, 8:15 AM CST to 8:21 AM CST
Where
Graves County, Water Vly to Wingo
Measured
56 kt (64 mph) estimated gust
Property damage
$30,000
Reported by
Public
Coordinates
36.570, -88.800

Numerous trees were down in the Water Valley and Wingo areas. Several trees were down on County Line Road just northwest of Water Valley. Trees were down on Highway 45 at Water Valley. The Kentucky Transportation Cabinet reported numerous trees down along the Purchase Parkway and areas along the Graves-Hickman County line. Scattered debris was seen in Wingo, including a downed tree across a road and a shed roof blown into a back yard.

Flash Flood, Graves

When
August 12, 9:00 AM CST to 10:00 AM CST
Where
Graves County, 2 mi SW of Wingo to 2 mi NW of Wingo
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.630, -88.755

Water was over roads in Wingo. Water was over Kentucky 339 in downtown Wingo.

Flash Flood, Calloway

When
August 12, 9:20 AM CST to 11:15 AM CST
Where
Calloway County, 4 mi SE of Murray to 1 mi SSW of Murray
Cause
Heavy Rain
Reported by
Public
Coordinates
36.579, -88.269

Street flooding was reported along Main Street in Murray. Water was over Highway 121 near the intersection with Highway 1497 southeast of Murray.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2023Every state in 2023This day in weather historyThe tornado archive for Kentucky, 2023Warnings in Kentucky, August 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1117642, 1117645, 1117651, 1117648, 1117643, 1117654, 1122731, 1122732.